# SDR P2EA99119

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE L1 DOOR CUT OUT LOWER AFT CORNER OUTER SKIN WAS FOUND CRACKED.  THE SKIN WAS REPAIRED FROM BS 322 TO 355 IAW SB 53-1083 REV 3, PART IV AND DRAWING NR 65C27253.  (M)
